# SDR MASA2011042802531

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 18,845 hours, 14,798 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYSY FAULT 2  STATUS MSG.  REPAIRED BROKEN PX16 WIRE.
